Tetsuo Inoue, "Covering of radial segments for domains bounded by -circles", International Journal of Mathematics and Mathematical Sciences, vol. 14, Article ID 248412, 4 pages, 1991. https://doi.org/10.1155/S0161171291001084
Covering of radial segments for domains bounded by -circles
Some theorems on radial segments is studied for ring domains bounded by -circles.
Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.